# SDR DHL2007741527

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 651986219
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR HORIZ WALKWAY BEAM LEFT SIDE MID CHORD CORRODED AT FWD END, BS 298, LWR SIDE.  REMOVED CORROSION, MATERIAL REMOVAL EXCEEDED LIMITS PER B727 SRM 53-10-1 FIG 1.  REMOVED, LOCATED, DRILLED UP, TREATED, PRIMED, AND INSTALLED NEW MID CHORD PER B727 SRM 51-10-2, 51-30-2, AND 51-30-5.
